# SDR UIEA2021070901499

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START ACCOMPLISHED ON FLT LEG ONT-CVG SAT -48Â°C FL 370 START UNSUCCESSFUL ON 3 ATTEMPTS. APU FAULT MESSAGE OCCURRED DURING APU RELIABILITY COLD START( ITEM# 1 - ENG SNAPSHOT INFO NOTED BY MX. SEE NEXT DISC. ITEM FOR APU COLD SOAK FAIL..  /  ITEM# 2 - PERFORMED 3 SUCCESSFUL APU STARTS ON THE GROUND. APU REMAINS OPERATIONAL, NO DEFECTS FOUND REF AMM 49-11-00. APU COLD SOAK DMI 149804 REMAINS OPEN. )
